# SDR DALA2019100105619

- Difficulty date: September 29, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N905DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32009
- Aircraft time: 3,088 hours, 1,204 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Fire
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN TO GATE,  NR 1 BRAKE MOMENTARILY CAUGHT FIRE.  AMT EXTINGUISHED FIRE.  REMOVED THE NR 1 & 2 WHEEL & BRAKE ASSEMBLIES. INSPECTED LT MLG, PERFORMED HIGH ENERGY STOP INSPECTION, BRAKE SEIZURE INSPECTION ALL NTF. REPLACED THE NR 1 & 2 BRAKES AND WHEEL ASSEMBLIES. AIRCRAFT RETURNED TO SERVICE.
